Alert archive / Indiana / Special Weather Statements in 2012

Special Weather Statement, NWS Northern Indiana

October 14, 2012Kosciusko County, Indiana

NWS Northern Indiana issued this special weather statement at Oct 14, 2012, 3:33 PM EDT for Kosciusko County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2012, 3:33 PM EDT (19:33 UTC)
Expired
Oct 14, 2012, 4:00 PM EDT
In force
27 min
Issued by
NWS Northern Indiana

County Kosciusko County, IN

The radar

The Northern Indiana radar (KIWX), 11 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

169 
WWUS83 KIWX 141933
SPSIWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT SUN OCT 14 2012

INZ008-016-017-142000-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
333 PM EDT SUN OCT 14 2012

...THUNDERSTORM MOVING TOWARD NORTHWESTERN WHITLEY...SOUTHEASTERN 
KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
THUNDERSTORM 9 MILES SOUTH OF WINONA LAKE...OR 9 MILES NORTHWEST OF 
NORTH MANCHESTER...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINONA LAKE...
  PIERCETON...
  NORTH WEBSTER...
  WOOSTER...
  LITTLE CHAPMAN LAKE AND BIG CHAPMAN LAKE...
  RIDINGER LAKE...BIG BARBEE LAKE AND SECHRIST LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. 

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4142 8568 4130 8550 4106 8588 4110 8594
TIME...MOT...LOC 1933Z 220DEG 34KT 4115 8582

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Oct 14, 2:13 PM EDT, 1 hour 20 minutes earlier.

Area forecast discussion, Oct 14, 2:13 PM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
213 PM EDT SUN OCT 14 2012

.AVIATION...
INCRSD BLYR MIXING ALLOWING FOR SIG DOWNWARD MOMENTUM XFER FOR
GUSTS IN MID 30 KT RANGE BY MIDDAY. ANTICIPATE ONLY A LITTLE UPSIDE
POTNL WRT GUSTS RMNDR OF THIS AFTN PER INCRSD UNIFORMITY WITHIN
MIXED LWST 2KM AND 50KT AGL PER KIWX VWP. SHALLOW CONVECTIVE CELLS
INCRSG IN COVERAGE ATTM ACRS NRN IN. WHILE BRIEF TSRA PSBL AT BOTH
KFWA/KSBN HAVE TARGETED TEMPO TSRA AT KSBN LATER THIS AFTN INVOF
MIDLVL COLD POOL CRNTLY ACRS NRN IL. THEREAFTER...INCRSD STABILITY
AS POST FNTL COLD AIR DEEPENS TO QUELL SIG GUSTS INTO ERLY MON. CU
RULES IN TANDEM WITH SATURATED/CYCLONIC 925MB FLOW SUPPORTS
VIGOROUS HIGH END MVFR CU FIELD MON AM.. TRANSITIONING TO VFR
MET CONDS AROUND MIDDAY THOUGH AS CONTD NEWD EXODUS OF PRIMARY LOW
DRAWS LLVL RIDGING INTO FAR WRN GRTLKS.

&&

.PREV DISCUSSION... /ISSUED 523 AM EDT SUN OCT 14 2012/

SHORT TERM...
TODAY THROUGH MONDAY NIGHT...
A SURFACE LOW WAS NEAR KANSAS CITY THIS MORNING AND WILL MOVE
NORTHEAST TO NORTHERN LOWER MICHIGAN EARLY TONIGHT. THE WARM FRONT
HAD ALREADY MOVED NORTH OF THE AREA WITH VERY MOIST AIR IN PLACE
OVER THE FORECAST AREA. THE 00Z 4KM NAM/WRF APPEARS TO HAVE A
REASONABLE HANDLE ON THIS SYSTEM WITH SHOWERS BECOMING MORE
WIDESPREAD WITH THE APPROACH OF THE FRONT THIS AFTERNOON. KEPT THE
WIND ADVISORY IN PLACE...BUT IT IS POSSIBLE THAT THE ADVISORY MAY
NEED TO BE EXTENDED EARLY TONIGHT GIVEN THE STRONG ISALLOBARIC
GRADIENT EXPECTED BEHIND THE FRONT. CURRENT THINKING IS THAT
STRONG WINDS WILL OCCUR IMMEDIATELY BEHIND THE FRONT. FAVOR THE
NAM/MET OVER THE GFS/MAV IN THIS REGARD. AS FOR STORMS...
CONSIDERED STRONGER GUSTS WITH THE POTENTIAL FOR SFC BASED
CONVECTION...BUT VERY LIMITED CAPE AND LIMITED INSOLATION SHOULD
KEEP ANY SEVERE ACTIVITY ISOLATED.

LONG TERM...TUESDAY THROUGH SATURDAY

A TEMPORARY UPPER FLOW DEAMPLIFICATION TO BEGIN THE PERIOD ON
TUESDAY WITH WEAK INDUCED SHORT WAVE RIDGING EXPECTED ACROSS THE
WESTERN GREAT LAKES REGION DOWNSTREAM OF NEXT PACIFIC NORTHWEST
UPPER TROUGH. INTENSIFICATION OF LEE OF THE ROCKIES SFC TROUGHING
AND EASTWARD MIGRATION OF ANTICYCLONE ACROSS THE OHIO RIVER VALLEY
WILL ALLOW FOR BACKING LOW LEVEL FLOW THROUGH THE DAY TUESDAY AND
INCREASED LOW LEVEL WARM ADVECTION LATE IN THE DAY. AN AXIS OF DRY
MID LEVEL AIR ALONG THIS WEAK INDUCED MID/UPPER RIDGE AXIS WILL
GRADUALLY SHIFT OFF TO THE EAST ON TUESDAY WITH GRADUAL
THICKENING/LOWERING MID LEVEL WAA INDUCED CLOUD DECK. DESPITE
INCREASE IN CLOUDS...STRENGTH OF LOW LEVEL WARM ADVECTION SHOULD BE
ENOUGH FOR A SOLID 5 TO 8 DEGREE WARMUP IN COMPARISON TO MONDAY WITH
HIGHS INTO THE LOWER TO MID 60S TUESDAY...AND POSSIBLY A BIT WARMER
FAR WEST. FOR TUESDAY NIGHT...FOCUS WILL SHIFT TO THE POSSIBILITY OF
SEVERAL WEAK EMBEDDED SHORT WAVES IN PROGRESSIVE LOW AMPLITUDE FLOW
EMANATING FROM MORE SIGNIFICANT PACIFIC NORTHWEST TROUGH. AN EARLY
LOOK AT ISENTROPIC PROGS OF 295K AND 300K SURFACES SUGGEST HIGH
CONDENSATION PRESSURE DEFICITS BEING MAINTAINED ACROSS THE SOUTH.
LACK OF SIGNIFICANT SUBCLOUD MOISTURE SHOULD LIMIT OVERALL PRECIP
COVERAGE...HOWEVER PLUME OF RELATIVELY STEEP MID LEVEL LAPSE
RATES...STRONG LOW LEVEL JET...AND WEAK UPPER FORCING FROM EMBEDDED
SMALLER SCALE WAVES RAISES SOME POSSIBILITY OF CONVECTIVE RESPONSE
WITH WEAK ELEVATED INSTABILITY NOTED PER GFS/NAM BUFFER SOUNDINGS.
WITH THIS MIND...HAVE MAINTAINED CHANCE OF RAIN SHOWERS ACROSS
MAINLY FAR NORTHWEST AND NORTH. AN ISOLATED STORM IS ALSO NOT
COMPLETELY OUT OF THE QUESTION BUT CONFIDENCE IN MAGNITUDE OF
ELEVATED INSTABILITY IS LOW ENOUGH TO OMIT FROM THIS FORECAST.

REMAINDER OF THE FORECAST PERIOD WILL CENTER ON THE AMPLIFICATION OF
THE PACIFIC NORTHWEST TROUGH ACROSS CENTRAL CONUS IN THE WED-FRI
PERIOD. WHILE MEDIUM RANGE MODELS HAVE BEEN CONSISTENT IN
HIGHLIGHTING THIS TRANSITION BACK TO MORE AMPLITUDE...A HIGH DEGREE
OF SPREAD STILL EXISTS AMONG DETERMINISTIC AND ENSEMBLE SOLUTIONS.
HIGHER CONFIDENCE EXISTS EARLY IN THE AMPLIFICATION OF THIS
PATTERN WITH FAVORABLE UPPER LEVEL DIFFLUENCE AND PROXIMITY TO LEFT
EXIT REGION OF EASTERN PACIFIC JET TO WARRANT HIGH CHANCE/LOW LIKELY
POPS BY WEDNESDAY NIGHT. SOME LULL IN PRECIP CHANCES EXPECTED LATE
WEDNESDAY NIGHT INTO THURSDAY WITH DRY SLOT EXPECTED TO OVERSPREAD
AREA. LARGE TROWAL FEATURE ASSOCIATED WITH THIS AMPLIFYING UPPER LOW
SHOULD EVENTUALLY FAVOR RENEWED RAIN SHOWER CHANCES LATE THURSDAY
INTO FRIDAY WHEN HAVE MAINTAINED CHANCE POPS. HAVE CONTINUED TO
HOLD OFF ON TS INCLUSION LATE WEDNESDAY NIGHT BUT CONCEIVABLE SOME
ISOLD THUNDER MENTION MAY NEED TO BE ADDED. BY LATE
FRIDAY...FORECAST CONFIDENCE RAPIDLY DIMINISHES DUE TO THE WIDE
VARIANCE IN HANDLING OF THE UPPER LOW WITH 00Z ECMWF REMAINING A
SLOW OUTLIER KEEPING UPPER LOW CENTERED ACROSS NRN IL BY 12Z
SAT...WHILE GFS TAKES UPPER HEIGHT MINIMUM INTO WESTERN QUEBEC BY
THIS TIME. WITH COMPLEX VORT INTERACTIONS/FUJIWARA
EFFECTS...DIFFICULT TO HAVE MUCH CONFIDENCE AT THIS FORECAST
DISTANCE IN THE DETAILS...ALTHOUGH SUSPECT ECMWF MAY BE A LITTLE TOO
AGGRESSIVE IN MAINTAINING NEGATIVE HEIGHT ANOMALY ACROSS THE GREAT
LAKES REGION INTO THIS WEEKEND. GIVEN THIS UNCERTAINTY...HAVE ALSO
HELD OFF ON POPS LATE DAY 6 AND 7...AND MAINTAINED COOLER THAN
NORMAL TEMPS.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING FOR
     INZ003>009-012>018-020-022>027-032>034.

MI...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR MIZ077>081.

OH...WIND ADVISORY UNTIL 11 PM EDT THIS EVENING FOR OHZ001-002-004-
     005-015-016-024-025.

LM...GALE WARNING UNTIL 2 AM EDT MONDAY FOR LMZ043-046.

&&

SHORT TERM...SKIPPER
LONG TERM...MARSILI
AVIATION...MURPHY
Hazardous weather outlook, Oct 14, 5:18 AM EDT, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
518 AM EDT SUN OCT 14 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-150930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
518 AM EDT SUN OCT 14 2012 /418 AM CDT SUN OCT 14 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY IN THE
AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE...WITH THE MAIN THREAT
BEING ISOLATED DAMAGING WIND GUSTS.

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 35 MPH THIS
MORNING...WITH GUSTS TO AROUND 45 MPH LATE THIS MORNING INTO
EARLY THIS EVENING. HIGHER GUSTS TO AROUND 50 MPH ARE POSSIBLE
NEAR THE LAKE MICHIGAN SHORELINE EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT AS
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. HOWEVER...AN
ISOLATED SEVERE THUNDERSTORM IS POSSIBLE THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-150930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
518 AM EDT SUN OCT 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THIS MORNING.

SOUTH TO SOUTHWEST GALE GUSTS TO 35 KNOTS ARE EXPECTED THIS
AFTERNOON...WITH WEST TO NORTHWEST GALE GUSTS TO 45 KNOTS THIS
EVENING.

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE LATE TONIGHT.

THERE IS IS A CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE MONDAY AND
MONDAY NIGHT...AND ARE POSSIBLE AGAIN LATE WEDNESDAY NIGHT AND
THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Special weather statement, Oct 14, 3:21 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
321 PM EDT SUN OCT 14 2012

INZ008-009-017-018-OHZ001-004-141945-
ALLEN IN-DE KALB IN-DEFIANCE OH-NOBLE IN-WHITLEY IN-WILLIAMS OH-
321 PM EDT SUN OCT 14 2012

...THUNDERSTORM MOVING TOWARD SOUTHWESTERN WILLIAMS... NORTHWESTERN
DEFIANCE...NORTHWESTERN ALLEN...SOUTHEASTERN DE KALB...AND EXTREME
SOUTHEASTERN NOBLE COUNTIES...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 10 MILES SOUTHWEST OF HUNTERTOWN...OR 9 MILES WEST OF
FORT WAYNE...MOVING NORTHEAST AT 50 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  GARRETT...
  AUBURN...
  HUNTERTOWN...
  GRABILL...
  LAOTTO...
  LEO-CEDARVILLE...SAINT JOHNS AND BUTLER CENTER...

THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 0 AND 9.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 304 AND
330.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4105 8523 4119 8538 4153 8484 4153 8481
      4155 8481 4156 8479 4139 8461
TIME...MOT...LOC 1920Z 232DEG 45KT 4118 8520
Special weather statement, Oct 14, 3:33 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
333 PM EDT SUN OCT 14 2012

INZ008-016-017-142000-
KOSCIUSKO IN-NOBLE IN-WHITLEY IN-
333 PM EDT SUN OCT 14 2012

...THUNDERSTORM MOVING TOWARD NORTHWESTERN WHITLEY...SOUTHEASTERN
KOSCIUSKO AND SOUTHWESTERN NOBLE COUNTIES...

AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 9 MILES SOUTH OF WINONA LAKE...OR 9 MILES NORTHWEST OF
NORTH MANCHESTER...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  WINONA LAKE...
  PIERCETON...
  NORTH WEBSTER...
  WOOSTER...
  LITTLE CHAPMAN LAKE AND BIG CHAPMAN LAKE...
  RIDINGER LAKE...BIG BARBEE LAKE AND SECHRIST LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4142 8568 4130 8550 4106 8588 4110 8594
TIME...MOT...LOC 1933Z 220DEG 34KT 4115 8582

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 3:21 PM EDTSpecial Weather StatementIWXDeKalb24 min
Oct 14, 4:00 PM EDTSpecial Weather StatementIWXNoble30 min
Oct 14, 4:31 PM EDTSpecial Weather StatementIWXSteuben29 min
Oct 14, 4:42 PM EDTSpecial Weather StatementIWXLaPorte48 min
Oct 14, 4:59 PM EDTSpecial Marine WarningIWX91 min
Oct 14, 5:04 PM EDTSevere Thunderstorm WarningIWXLaPorte, Saint Joseph41 min
Oct 14, 5:00 PM EDTSpecial Weather StatementIWXHillsdale30 min

Nearby

Special Weather Statements in Indiana, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.